# SDR GTIA2019070303452

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 18,653 hours, 8,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST REQ SVC. SVCD L2 DOOR ASSIST REF AMM 52-10-00.
